# SDR CALA2017072102339

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 75,536 hours, 28,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SHOWS ARMED ON THE GROUND BUT NOT AT ALTITUDE. ACP'D AMM 52-13-22-820-001-A STEP F, ADJ GIRT BAR FITTINGS TO BRING J6 AND J7 WITHIN LIMITS. OP CHK DOOR AND SLIDE IND PASS REF AMM 52-73-00.
